# SDR VNAA20251005008

- Difficulty date: August 28, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAILS BTW FS 485 TO FS 977 AT PASSENGER CABIN.   LH SIDE SEAT RAILS BTW FS 485 TO FS 977 AT PASSENGER CABIN DUE TO EXCESSIVE DAMAGE WERE FOUND OUT OF LIMITS IAW SRM 53-41-49-101-001-A02 AND SRM 53-31-49-101-001-A02 THEREFORE WERE REPLACED PER AMM 53-00-49 (CONFIG. A12).
